University of Surrey

Test tubes in the lab Research in the ATI Dance Research

On the Lebesgue Measure of Li-Yorke Pairs for Interval Maps

Bruin, H and Jimenez Lopez, V (2010) On the Lebesgue Measure of Li-Yorke Pairs for Interval Maps COMMUNICATIONS IN MATHEMATICAL PHYSICS, 299 (2). 523 - 560. ISSN 0010-3616

[img]
Preview
PDF
BJim.pdf - Accepted Version

Download (435Kb)
Item Type: Article
Additional Information: The original publication is available at http://www.springerlink.com
Uncontrolled Keywords: Science & Technology, Physical Sciences, Physics, Mathematical, Physics, ZERO TOPOLOGICAL-ENTROPY, ONE-DIMENSIONAL DYNAMICS, NEGATIVE SCHWARZIAN, CHAOTIC FUNCTION, SCRAMBLED SETS, PERIODIC-ORBITS, WILD ATTRACTORS, ADDING MACHINES, QUADRATIC MAPS, UNIMODAL MAPS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Symplectic Elements
Date Deposited: 09 Dec 2011 11:22
Last Modified: 23 Sep 2013 18:55
URI: http://epubs.surrey.ac.uk/id/eprint/37236

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800